MAUDE Adverse Event Report: GEOMED MEDIZIN-TECHNIK GMBH & CO. KG DEBAKEY RING HANDLE BULLDOG CLAMP; VASCULAR CLAMP

GEOMED MEDIZIN-TECHNIK GMBH & CO. KG DEBAKEY RING HANDLE BULLDOG CLAMP; VASCULAR CLAMP
Model Number 320185
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for inspection and was evaluated on the basis of photographs.One of the jaw blades is bent away from the other, making it impossible for the instrument to perform its clamping function and conceivably due to rough handling.Review of the device history record revealed no issues during manufacturing and confirmed device conformance to specifications at time of release.
 
Event or Problem Description
During vascular surgery for dialysis access, the debakey ring handle bulldog clamp would not close properly to stop blood flow and the artery kept bleeding out.It was reported that no patient death occurred.Repeated attempts have been made to obtain additional information on patient outcome, but none has been forthcoming.

Brand Name
DEBAKEY RING HANDLE BULLDOG CLAMP
Common Device Name
VASCULAR CLAMP
Manufacturer (Section D)
GEOMED MEDIZIN-TECHNIK GMBH & CO. KG
ludwigstaler strasse 27
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
GEOMED MEDIZIN-TECHNIK GMBH & CO. KG
ludwigstaler strasse 27
tuttlingen, 78532
GM   78532
Manufacturer Contact
hanno haug
ludwigstaler strasse 27
tuttlingen, bw 78532
GM   78532
MDR Report Key13590223
Report Number8010168-2022-00001
Device Sequence Number4973911
Product Code DXC
UDI-Device Identifier10381780134367
UDI-Public(01)10381780134367(10)AA2004
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K102048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number320185
Device Catalogue Number320-185 / LK 217-12-01
Device Lot NumberAA2004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2022
Initial Report FDA Received Date02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown